# SDR 07FDEA02554

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 73,721 hours, 29,695 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 4,021 hours, 1,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: J, A

## Discrepancy

PDIS: NOTIFIED BY DEPT CONTROL TOWER AFTER T/O THAT PROBABLY HAD A TIRE   FAILURE AT OR APPROACHING ROTATION.  SLT VIBRATION FELT-LIKE FROM NOSE TIRES.  GEAR  RETRACTED NORMALLY.  DUMPED-15K FUEL.  RTN TO MEM, LDG 18C W/FLAPS 50.  STOPPED ON RWY.  FAILED TIRE RT TRK.  FOUND NR 3 TIRE BLOWN.  REMOVED AND REPLACED NR 3 TIRE PER MD10-10 AMM.  REPAIRED DAMAGE.
